On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1049-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a4,
author = {I. Jo and A. B. Nersesyan},
title = {On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation},
journal = {Doklady Akademii Nauk},
pages = {1049--1052},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a4/}
}
TY - JOUR AU - I. Jo AU - A. B. Nersesyan TI - On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation JO - Doklady Akademii Nauk PY - 1982 SP - 1049 EP - 1052 VL - 264 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a4/ LA - ru ID - DAN_1982_264_5_a4 ER -
%0 Journal Article %A I. Jo %A A. B. Nersesyan %T On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation %J Doklady Akademii Nauk %D 1982 %P 1049-1052 %V 264 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a4/ %G ru %F DAN_1982_264_5_a4
I. Jo; A. B. Nersesyan. On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1049-1052. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a4/